# SDR P5CA0200660

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 84,428 hours, 21,693 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Computer
- Part number: 9650184601
- Part serial: 359
- Condition: Faulty
- Location: E & E Comp.
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

WITH AUTO PILOT "A" OR "B" ENGAGED, ALTITUDE ALERT HORN & LIGHT CONTINUALLY CHIME IN LEVEL FLIGHT AFTER CLIMB TO FL 34.0 (WAS O.K. AT FL 32.0 & FL 33.0) REMOVED & REPLACED ALT ALERT WARNING COMPUTER IAW MM 31-16-00. OPS CHK GOOD.
